Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotics of a nonlinear relativistic wave equation


Authors: C. S. Morawetz and W. A. Strauss
Journal: Bull. Amer. Math. Soc. 77 (1971), 797-798
MSC (1970): Primary 35L30, 35L60, 35P25, 47H99
DOI: https://doi.org/10.1090/S0002-9904-1971-12809-4
MathSciNet review: 0294894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Jörgens, Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Z. 77 (1961), 295-308. MR 24 #A323. MR 130462
  • 2. C. S. Morawetz, Time decay for the nonlinear Klein-Gordon equation, Proc. Roy. Soc. Ser. A 306 (1968), 291-296. MR 38 #2455. MR 234136
  • 3. I. Segal, Quantization and dispersion for nonlinear relativistic equations, Proc. Conf. Mathematical Theory of Elementary Particles (Dedham, Mass., 1965), M.I.T. Press, Cambridge, Mass., 1966, pp. 79-108. MR 36 #542. MR 217453
  • 4. I. Segal, Dispersion for non-linear relativistic equations. II, Ann. Sci. École Norm. Sup. (4) 1 (1968), 459-497. MR 39 #5109. MR 243788
  • 5. W. A. Strauss, Decay and asymptotics for ⎕u = F(u), J. Functional Analysis 2 (1968), 409-457. MR 38 #1385. MR 233062

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L30, 35L60, 35P25, 47H99

Retrieve articles in all journals with MSC (1970): 35L30, 35L60, 35P25, 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12809-4

American Mathematical Society